# SDR AALA202510201879

- Difficulty date: October 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,358 hours, 11,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 28 CEILING PANEL EMERGENGY LIGHT INOPERATVIE. MAINTENANCE INSTALLED ELECTRICAL CONNECTORS TO CEILING EMERGENCY LIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
